Stadol Abuse Symptoms
Stadol is an opiate that is used to manage pain relief in patients who have chronic pain. Although it is not approved, Stadol is also used to relieve pain for women in labor and is available either as an injection or a nasal spray.
When Stadol is taken for a long time; it can cause a tolerance to develop in the user which makes them inclined to increase their dosage and may eventually lead to an addiction to Stadol.
As the drug depresses the central nervous system and provides a high, the drug is abused and used for recreational purposes. Continual abuse of Stadol is very dangerous and could lead to an overdose when used in excess.
The first symptoms of Stadol abuse is a tolerance to the drug, over time the user’s body becomes used to the effect of the drug and as the drug has depressed their central nervous system, the abuser’s brain won’t produce chemicals that depress the central nervous system naturally. The user is forced to increase their dosage in order to get the same effect they used to derive from the initial dosages of the drug.
Tolerance can lead a person to increase their dosage to such an extent that it becomes lethal to other organs in the body, including the liver and the heart.
Users may also develop a psychological dependence on the drug and despite the negative side effects individuals still use it purely for personal gratification. Abusers may feel an uncontrollable and compulsive need to take the drug despite the warning signs of Stadol abuse.
Other abusers develop a physical dependence on Stadol and find that normal bodily functions are impossible without the drug, when they stop taking the drug, many of them may experience withdrawal symptoms.
Common Symptoms of Stadol Abuse
- Analgesia this means that the person may not be able to feel any pain inflicted on them due to the depression in the brains pain receptors.
- Pinpoint pupils
- Depression of the respiratory system leading to shallow breathing may occur and eventual death follows if the breathing problem is not taken care of.
- Slow and slurred speech patterns.
- The skin becomes highly sensitive and may develop a skin rash or become flushed without provocation.
- Confusion and poor judgment
- sleeping problems
The side effects will get progressively worse, the longer the user goes without the drug and may even lead to withdrawal symptoms.
The symptoms of Stadol withdrawal are usually very harsh and can lead to death if proper medical action is not taken. It should also be noted that the symptoms of withdrawing from Stadol are to a certain extent similar to the abuse signs.